# SDR ASAA2023101745719

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,569 hours, 9,226 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL. GROUNDED - YES. RELEASED PER MEL 21-21G. FLIGHT DECK PRIMARY TEMP CONTROL INOP. AUTH BY SEAMC MIKE 1659Z.PERFORMED CABIN TEMP CTRL BITE CHECK. REF FIM 21-61 TASK 801. NO FAULTS NOTED. CONT CABIN ZONE TEMP LIGHT EXTINGUISHED & NOT COMING BACK AFTER MASTER CAUTION RECALL . A/C IS RELEASED FROM MEL 21-21G. CREW PLACARD REMOVED. SEAMC PHIL NOTIFIED.
